Proceedings of the Japan Academy

Sur les espaces complets et régulièrement complets, III

Kinjirô Kunugi

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 2 (1955), 49-53.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525815

Digital Object Identifier
doi:10.3792/pja/1195525815

Mathematical Reviews number (MathSciNet)
MR0073146

Zentralblatt MATH identifier
0058.16602

Subjects
Primary: 56.0X

Citation

Kunugi, Kinjirô. Sur les espaces complets et régulièrement complets, III. Proc. Japan Acad. 31 (1955), no. 2, 49--53. doi:10.3792/pja/1195525815. https://projecteuclid.org/euclid.pja/1195525815


Export citation

See also

  • Part I: Kinjirô Kunugi. Sur les espaces complets et régulièrement complets, I. Proc. Japan Acad., Volume 30, Number 7 (1954), 553--556.
  • Part II: Kinjirô Kunugi. Sur les espaces complets et régulièrement complets, II. Proc. Japan Acad., Volume 30, Number 10 (1954), 912--916.